Anmelden/Registrieren
Zurück zur geteilten Ansicht
Verfasser Titel Jahr
zeige Details Fu-de, Cheng A group of chaotic motion of soft spring quadratic duffing equations
in: Applied mathematics and mechanics , ISSN 1573-2754, Vol. 12 (12. 1991), p. 1149-1152
Zugang: zum Volltext
ähnliche Vorschläge
1991
Abstract In this paper, we use the Melnikov function method to study a kind of soft Duffing equations[1] $$\dot x + Af\left( {\dot x,x} \right) + x - x^{2k + 1} = r\left[ {M\left( {x,\dot x} \right)\cos \omega t + N\left( {x,\dot x} \right)\sin \omega t} \right]\left( {k = 1,2,3, \cdots } \right)$$ and give the condition that the equations have chaotic motion and bifurcation. The method used in this paper is effective for dealing with the Melnikov function integral of the system whose explict expression of the homoclinic or heteroclinic orbit cannot be given.
Copyright: Copyright 1991 Shanghai University of Technology (SUT)
beteiligte Personen: Fu-de, Cheng
Format: Elektronisch
Erschienen: 1991.
Serie: Springer Online Journal Archives 1860-2000 [Dig. Serial]
Schlagwörter:
URL: http://dx.doi.org/10.1007/BF02456053

Ähnliche Vorschläge

Zurück zur geteilten Ansicht
Verfasser Titel Jahr
zeige Details Nambu, Mitsuhiro., Kawabe, Tetsuji. A possible plasma wave chaos
In: Physics of Fluids. - New York, NY : American Institute of Physics, Vol. 2, No. 11 (1990), p. 2845-2846
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details Beatty, Millard F., Khan, Rezaul A. Finite amplitude, free vibrations of an axisymmetric load supported by a highly elastic tubular shear spring
in: Journal of elasticity , ISSN 1573-2681, Vol. 37 (3. 1959), p. 179-242
Zugang: zum Volltext
ähnliche Vorschläge
1959
zeige Details Hitchings, D.., Ward, P.. The steady state response of geometrically non-linear shallow arches
in: International Journal for Numerical Methods in Engineering, in: International Journal for Numerical Methods in Engineering . - Chichester [u.a.] : Wiley, ISSN 0029-5981, ZDB-ID 1480873-0 Vol. 11 (8. 1977), p. 1261-1269
Zugang: zum Volltext
ähnliche Vorschläge
1977
zeige Details Benedettini, F., Rega, G. Numerical simulations of chaotic dynamics in a model of an elastic cable
in: Nonlinear dynamics , ISSN 1573-269X, Vol. 1 (1. 1990), p. 23-38
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details Chen, Li-Qun, Liu, Yan-Zhu A Modified Exact Linearization Control for Chaotic Oscillators
in: Nonlinear dynamics , ISSN 1573-269X, Vol. 20 (4. 1999), p. 309-317
Zugang: zum Volltext
ähnliche Vorschläge
1999